# SDR DXTA2023101397880

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 5,944 hours, 3,933 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: AFTER TAKE OFF UNABLE TO RAISE GEAR (HANDLE WONT MOVE). AFTER 1-2 MINUTES, GEAR HANDLE MOVES AND RETRACTS NORMALLY. NO ISSUES WITH EXTENSION.  COMPLIED WITH GVI OF NLG AND MLG ASSEMBLIES WITH NO DEFECTS. OF WOW SWITCHES WITH NO DEFECTS NOTED. CLEANED WOW SWITCHES REF. CE680A SPM 20-40-10.NOTED. COMPLIED WITH GVI.  COMPLIED WITH GVL OF GEAR HANDLE WITH NO DEFECTS NOTED. COMPLIED WITH NUMEROUS GEAR SWINGS WITH NO DEFECTS NOTED REF. CE680A AMM 32-00-00. OPS CHECK GOOD.
